# SDR ASAA12511577

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 17,072 hours, 5,415 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 10534
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 17,072 hours, 5,415 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HSV FAILED HEALTH CHECK.  ACFT GROUNDED.  R & R NR 1 ENGINE HSV IAW AMM 36-11-06.  LEAK CHECKED GOOD IAW AMM 36-11-06.
